# SDR FDEA200907292816

- Difficulty date: July 29, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6012505
- Condition: Misrepaired
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE EXTERIOR AFT OF R1 DOOR, STA 495 LONGERONS 27-R TO 28-R EXISTING REPAIR AT FUSELAGE EXTERIOR, AFT OF R1 DOOR, STA. 495, LONGERON 27R TO 28R EVALUATED AND FOUND NOT IAW SRM REPAIR.  SASCO 225.  EXISTING REPAIR DOUBLER AND FINGER DOUBLER REMOVED IAW SRM 51-33-01 VOL 2   REV 40 AND REPAIR CARRIED OUT IAW SRM 53-20-00 FIG 2 VOL 1 REV 40 AND EA 1-  5310-132173, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 107.
